# SDR 2020F00249

- Difficulty date: April 24, 2020
- Submitted: April 24, 2020
- Operation: Air carrier
- Aircraft: N505QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0042
- Aircraft time: 3,497 hours, 2,369 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Tip Cap
- Part number: 69321822
- Condition: Eroded
- Location: Rt Horiz Stab
- Part time: 3,497 hours, 2,369 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIR RIGHT-HAND HORIZONTAL TIP CAP DAMAGE (EROSION). TEXTRON AVIATION ENGINEERING REPAIR LETTER DQ25536M1 DATED APRIL 22, 2020.
